kerry

250d

when I I'm out of my ADD meds one of the side effects is I eat alot I can not seem to fill full

Attention-Deficit Disorder

Dysphagia

Anorexia

View all
  • BoogyWoogy

    250d

    Soda water.

  • SAMHAIN

    250d

    Rather than masking the problem as often advised I would suggest you look up "hyperphagia" and "ARFID" and probably try to see a dietitian if possible. Also: try to get your prescriber to send your next Rx *before* you run out by a few days, in case your #time-blindness gets the best of you once or twice and you don't make it to the pharmacy in time

  • SAMHAIN

    250d

    You should probably mention two year psychiatrist that it takes away your appetite, if you're on the right stimulant you should be able to eat and nap and function normally

  • SAMHAIN

    250d

    to your* (sorry, VTT)

  • BoogyWoogy

    250d

    This is true. I find that I can eat on Vyvanse, and have hunger pangs as well. This is not the case with Adderall, as I have to force myself to eat or use cannabis to help stimulate appetite. But this is just my experience. Oh, on Fridays I don't take Vyvanse and my appetite does increase a little bit, but it's like going without coffee, you just need a little snack.

  • SAMHAIN

    250d

    Di-tto for sure, BoogyWoogy!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.